Fever for no apparent reason

I ran a fever yesterday for no apparent reason. I do this from time to time and I never know why? It is a low grade but make me feel awful... I am only on Aromasin and Zometa and it has been like 3 weeks since my last Zometa infusion.

Just wondering if anyone else does this and why this happens?

I feel better today... taking advil and tylenol so I may still have some fever....

Thanks

Report post

7 replies. Join the discussion

I have the same problem from time to time. Not sure the science behind it but notice that it often happens after times of increased stress. I am sure there are others that will give you much better information. My onc. wants me to contact him if it gets to 101 or more. Also if there is any rashes or redness, the normal stuff they get concerned about. Other than that I don't think it is anything to worry about too much. Of course your doctor can give you the best advice.

Report post

Hi there. I haven't had that happen, so call your doc tomorrow. Also, I think that it's Zometa where you're not supposed to take NSAIDs (Advil, etc.). Taking one once in a while shouldn't be a problem, but run in by the doc. Also, this could be my own chemo brain not remembering what you're not supposed to take whatever with -- if you know what I mean. :-/

Report post

This happens to me also--low grade fever and feel a little yucky. My doc doesn't know why but as long as it goes away and I have no other symptoms he's not too concerned. I'm trying to keep track of when I get them so maybe we can get to the bottom of it. If I get anymore info I'll let you know.

Report post

I believe that you are correct when you say the fever may come following stressful times... I had a very busy and full weekend... Not so long ago I could have done so much more and never checked up... It is so hard when we must come to the realization that our life is changing all the time...

I too am going to start to keep a record of when I have the fever. My doctor really doesn't have an explaination...

But I Still am wondering why this happens and what my body is reacting to cause fever...

Report post

In late 2008 early 2009 I also ran a low grade fever every day for over a month. Was normal in the morning but by nightfall I had the chills and a fever. That's about the time we found out the treatment I was on had quit working. Again this year I ran a low grade temp for about a week. While I haven't ran a temp in a while my TM's have jumped to over 2000. I'm scheduled for a ct and bone scan next week. I figure if I have progression again that is my sign that treatments are no longer working and we'll have to try something else. I'll have my results by March 3rd.

Report post

I get fevers after zometa. At first I didn't even know it. I had gone for a 2nd opinion and the MD said I had 102 temp. Wanted to know what was wrong with me. I said "nothing". Then she asked if I had taken zometa. I said "Yes", and she said that could be the cause.
So I took notice and every time I get zometa I get the chills and run a fever. It last a few day and then it passes.
Drink lots and lots of fluids when you get zometa. I bring lots of water with me when I know I'm scheduled for zometa.

Report post

I really don't think it is the zometa causing the fever. It has been three weeks since my last infusion. It took me a few days but I am feeling better.

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Advertisement

Advertisement

Discussion topics

Community leaders